# SDR HNAA2017041700125

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N635
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 40,724 hours, 37,175 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AND  EICAS SHOWED A NR 1 BLEED LEAK MESSAGE.
